Doctor insights on:
What happens to your body if you take ducolax laxatives - two tablets a day for a long time? Is it ok to do this?
Laxatives: As we age the need for laxatives becomes a necessary addition . Two laxatives a day is mild ...Read more
Not if you: are planning this long-term.Get a more detailed answer ›
Deep pain when hungry, started after i got a fever and after had taken two tablets of Dulcolax or laxative?
DIVERTICULITIS?: Is ur 74, this may b a DX 2 have looked into. I would not take any more dulco. Or lax. I would get in 2 b cn buy ur pcp. Fever can b a sign of a pocket being infected, best 2 get eval now. If it is diver tic it can rupture and b an emergrncy, & if surgery is needed a colostomy would b needed along with a colon sesection. Ostomy closed after healed. Have surg electively and no ostomy. ...Read more
I occasionally take laxatives and have been taking Ducolax Sensitive for the past 2 days, but my stool just had pretty bright red blood appear?
HemorrhoidalBleeding: Generally, small amounts of blood with stool occurring with constipation in an 18 year old person is likely from internal hemorrhoids that are bleeding, more so if he blood appears mainly in the water or on the toilet paper and not covering the stool. If the bleeding is persistent, recurrent or of large amount consult your physician. For information on constipation: http://bit.ly/1uzOegm ...Read more
Took Dulcolax.8hrs later had the cramps & passed bm. But got extremely nauseous- 5min later vomited. Is itFrom the laxative? Still nauseous 2hrs later
Possibly: Dulcolax, by mouth, is a potent laxative and may have precipitated the nausea along with the abdominal cramping and bowel movements. I would be more concerned if you have associated vomiting or abdominal pain and tenderness. Ginger or flat ginger ale helps relieve nausea. See your physician if nausea persists. ...Read more
My period is this time very late (5 days). I took last month very often "dulcolax laxative tablets" .. Does Dulcolax cause my late period?
Laxative isn't the: reason. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use, meds (i.e., birth control) or medical problems (i.e. PCOS). #1 reason is pregnancy. ...Read moreSee 2 more doctor answers
In general, how long does it take for the bowel to get used to ducolax? Also take bulking agent & osmotic laxative. Slow transit constipation sufferer
It Depends: It depends on how long you have been using dulcolax, if you have been using this for more than a month, then this is probably going to stay the same. Dulcolax is a stimulant laxative, and cramping is side effect, but part of its mode of action. I presume you are referring to its side effects when you mean "get used to it". Hope this helps. ...Read more
Does taking stimulant laxatives (like dulcolax pills) when not needed cause less calorie absorption from what you eat since it passes thru faster?
OMG!: I'm sorry, but you're mistaken/misguided. If you're often using stimulant laxatives, I assume you feel very constipated, are attempting weight loss, or are looking to "cleanse." Please reconsider & check out numerous healthtap answers that point to problems with colon cleansers & irritant laxatives, particularly when used casually & frequently. Save your health, and stop please! ...Read moreSee 1 more doctor answer
I took one Dulcolax laxative & a few Dulcolax stool softeners. I had normal BM few hours after. Can Dulcolax cause painful cramping? Very strong
Probably, since...: Dulcolax (bisacodyl) is a stimulant laxative that works by increasing movement of intestines, helping stool to come out, assuming normal GI anatomy without inflammation, stenosis, extrinsic or instrinsic obstruction. Cramping would be a common side effect, but if persistent please seek evaluation. ...Read more
The last two days I have been popping water. A few days before that, I was constapated. Iv been taking Dulcolax laxative tablets for women and miralax (polyethylene glycol)?
Miralax (polyethylene glycol): Miralax (polyethylene glycol) and Dulcolax can definitely get things moving again. If you were constipated and now you're having very watery stools, it time to stop the MiraLAX (polyethylene glycol) and dulcolax. You probably have medication induced cause of diarrhea. ...Read more